MathSciNet Relay Station
MathSciNet bibliographic data
MR2042809 70K55 (70K05 70Q05 93C10)
Mahmoud, Gamal M.; Farghaly, Ahmed A. M. Chaos control of chaotic limit cycles of real and complex van der Pol oscillators. Chaos Solitons Fractals 21 (2004), no. 4, 915–924.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement